# SDR TWAA9805501

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936L
- Make and model: Doug DC-9-34
- Aircraft serial: 47711
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND THE AFT LOWER FUSELAGE SKIN BULGED AND RIVET HEADS POPPED AND PULLED FORWARD OF FS 996, LONGERON 28L.  REMOVED CORROSION PER SRM 53-10-3 PARA 31-42.  REPLACED LONGERON END PER SRM 53-02 FIG 2A PAGE 3, 51-30-0 AND 51-30-02.  (X)
